# SDR SWAA2016121910594

- Difficulty date: November 23, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 42,205 hours, 24,533 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL SPAR VERTICAL PRESSURE WEB CRACKED AT BS 663, RBL 29.  REPAIRED WEB IAW ER AND EA.
